# SDR CAL950086

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: AUL7128501
- Condition: Crushed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

GUM - FLT 0973 - THE NR 3 ENGINE 'B' LOOP FIRE WARNING LIGHT ILLUMINATED WHILE IN-FLIGHT.  THE CREW WENT TO 'A' LOOP AND TEST FAILED ON 'A'.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  THE NR 3 ENGINE HAD A HISTORY OF FALSE FIRE WARNINGS.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 3 ENGINE AFT PYLON 'B' FIRE LOOP DETECTOR WAS FOUND CRUSHED.  THE DETECTOR WAS REPLACED.  IN ADDITION, THE LOWER FORWARD 'A' LOOP WAS FOUND BENT.  THE 'A' LOOP WAS SECURED IN PROPER POSITION AND CHAFED WIRES AT UPPER AFT SECTION WERE REPAIRED.  AN OPERATIONAL TEST OF BOTH LOOPS CHECKED NORMAL.  (X)
